# SDR SWAA2022011956692

- Difficulty date: September 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 34,197 hours, 19,859 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241DF HAS DENTS AND SURFACE DELAMINATION'S ON THE UPPER SURFACE. / R/R'D PANEL PER AMM 53-21-00.
